I was on Depakote for 9 years and had constant tummy trouble. Now I have some incontinence problems since on abilify and lamictal has any one else had tummy trouble because of their meds? and does anything help?
Posts You May Be Interested In
I have been trying to get in touch with my friend of 8 yrs and I am reading her hugs and apparently she is gone please someone tell me this isn't true , omg I am flipping out just can't believe it I stopped coming here for a few months struggling with my problems and she is the first person I tried to get in touch with. Please someone tell me where my beautiful rubyblue. Is
For many years, there's been a wonderful, kind, empassioned member here at DS who has unstintingly offered her support, advice, kindness, and shared her struggles with our community. She has been a true friend, a knowledgeable resource, and someone who understands fully what it means to be in the trenches fighting for a life of wellness and recovery. She has been one of my dearest friends and I...